Alert archive / Minnesota / River Flood Warnings in 2013

River Flood Warning 6, NWS La Crosse, WI

April 4, 2013Olmsted County, Winona County, Minnesota

NWS La Crosse, WI issued this river flood warning at Apr 4, 2013, 4:24 PM CDT for Olmsted County, Winona County, Minnesota. It took effect at Apr 4, 2013, 5:07 PM CDT. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Apr 4, 2013, 4:24 PM CDT (21:24 UTC)
In effect from
Apr 4, 2013, 5:07 PM CDT
Expired
Apr 5, 2013, 2:07 PM CDT
In force
21 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Olmsted County, MN, Winona County, MN

The radar

The La Crosse radar (KARX), 75 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Fork Whitewater River near Whitewater State Park (WSPM5).

Action stage
12 ft
Minor stage
13.5 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05376100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WGUS43 KARX 042124
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
424 PM CDT THU APR 4 2013

.WARM TEMPERATURES LEADING TO RAPID SNOW MELT IS CAUSING SIGNIFICANT
RISES ON THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK. THE
RIVER WILL RISE ABOVE FLOOD STAGE THIS EVENING...THEN QUICKLY FALL
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC109-169-050924-
/O.NEW.KARX.FL.W.0006.130404T2207Z-130405T1907Z/
/WSPM5.1.ER.130404T2207Z.130405T0000Z.130405T0107Z.NO/
424 PM CDT THU APR 4 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK.
* UNTIL FRIDAY EVENING.
* AT  4:00 PM THURSDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 13.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
  RISE TO NEAR 13.7 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE BY
  TONIGHT.

&&
 
LAT...LON 4402 9216 4415 9202 4415 9196 4400 9205

$$
3 follow-up statements
810 
WGUS83 KARX 042309
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
609 PM CDT THU APR 4 2013

.WARM TEMPERATURES AND SNOW MELT RESULTED IN A QUICK RISE ON THE
MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK. MINOR FLOODING
CONTINUES AS THE RIVER STAGE IS NEARING A CREST BETWEEN 13.6 AND
13.7 FEET. THE WATER LEVEL IS EXPECTED TO FALL BELOW FLOOD STAGE
TONIGHT.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC109-169-051409-
/O.EXT.KARX.FL.W.0006.000000T0000Z-130405T1926Z/
/WSPM5.1.ER.130404T2159Z.130405T0000Z.130405T0126Z.NO/
609 PM CDT THU APR 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 PM THURSDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 13.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL SLOWLY RISE TO AROUND 13.7 FEET THROUGH
  THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT

&&
 
LAT...LON 4402 9216 4415 9202 4415 9196 4400 9205

$$
906 
WGUS83 KARX 050159
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
859 PM CDT THU APR 4 2013

.SNOW MELT RISES DUE TO THE WARM TEMPERATURES ON MIDDLE FORK
WHITEWATER RIVER NEAR WHITEWATER PARK WILL CONTINUE INTO THE EVENING
HOURS. IN ADDITION...THE SMALLER CREEKS AND STREAMS THAT FEED INTO
THE MIDDLE FORK WHITEWATER RIVER AND SURROUNDING RIVERS WILL RUN
HIGH...TO NEAR BANK FULL.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC109-169-051659-
/O.EXT.KARX.FL.W.0006.000000T0000Z-130405T1920Z/
/WSPM5.1.SM.130404T2159Z.130404T2245Z.130405T0120Z.NO/
859 PM CDT THU APR 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM THURSDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 13.5 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER HOLD STEADY THIS EVENING...THEN
  DROP BELOW FLOOD STAGE TONIGHT.

&&
 
LAT...LON 4402 9216 4415 9202 4415 9196 4400 9205

$$
403 
WGUS83 KARX 050351
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1051 PM CDT THU APR 4 2013

.SNOW MELT RISES DUE TO THE WARM TEMPERATURES ON THE MIDDLE FORK
WHITEWATER RIVER NEAR WHITEWATER PARK HAVE STOPPED...AND
WATERS HAVE STARTED TO RECEDE...DROPPING BELOW FLOOD STAGE. THE
WARNING IS CANCELLED AS A RESULT. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

MNC109-169-050421-
/O.CAN.KARX.FL.W.0006.000000T0000Z-130405T1920Z/
/WSPM5.1.SM.130404T2159Z.130404T2245Z.130405T0145Z.NO/
1051 PM CDT THU APR 4 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MIDDLE FORK WHITEWATER RIVER NEAR WHITEWATER PARK.
* AT 10:00 PM THURSDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 13.5 FEET.
* FELL BELOW FLOOD STAGE AT  8:45 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO  M FEET BY .


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 4, 2:20 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 4, 2:20 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
220 PM CDT THU APR 4 2013

.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)
ISSUED AT 220 PM CDT THU APR 4 2013

SURFACE MAP THIS AFTERNOON HAS THE COLD FRONT RESPONSIBLE FOR
ISOLATED SHOWERS TODAY EXITING THE AREA...POSITIONED FROM JUST SOUTH
OF GREEN BAY THROUGH BOSCOBEL WI AND THEN INTO CENTRAL IA. BEHIND THIS
FRONT...HIGH PRESSURE WAS NOSING SOUTHEAST OUT OF MANITOBA INTO THE
UPPER MISSISSIPPI RIVER VALLEY REGION. OTHERWISE...SKIES WERE MOSTLY
SUNNY WITH TEMPERATURES IN THE MIDDLE 40S TO MIDDLE 50S.
MEANWHILE...WATER VAPOR IMAGERY WAS SHOWING A VIGOROUS TROUGH OF LOW
PRESSURE MAKING ITS WAY ONTO THE WEST COAST. THIS WILL BE OUR
WEATHER-MAKER FOR LATE FRIDAY AFTERNOON THROUGH SATURDAY EVENING.

04.12Z NCEP MODELS AS WELL AS THE LATEST ECMWF/GEM IN GOOD AGREEMENT
WITH UPPER LEVEL/SURFACE WEATHER FEATURES.

FOR TONIGHT...LOOKING FOR MOSTLY CLEAR SKIES WITH NORTHWEST WINDS
DIMINISHING/BECOMING CALM OVERNIGHT AS A RIDGE OF HIGH PRESSURE
SETTLES OVERHEAD. OVERNIGHT LOWS EXPECTED TO BOTTOM OUT MOSTLY IN
THE 20S. HOWEVER...LOWER LYING FAVORED COLD SPOTS SUCH AS DIAMOND
LAKE IN TAYLOR COUNTY WILL LIKELY DIP INTO THE TEENS.

FOR FRIDAY...WILL BE WATCHING AN AREA OF LOW PRESSURE MAKE ITS WAY
OUT OF THE INTERMOUNTAIN WEST INTO THE NORTHERN/CENTRAL
PLAINS...WITH A WARM FRONT EXTENDING THROUGH CENTRAL IA. A FAIRLY
STRONG WING OF 850-700MB ISENTROPIC LIFT/MOISTURE TRANSPORT DEVELOPS
AHEAD OF THE LOW/WARM FRONT INTO THE DAKOTAS/CENTRAL MN. THIS
FORCING DEVELOPS A NW-SE BAND OF RAIN WHICH WILL WORK INTO THE
NORTHWEST PORTIONS OF THE FORECAST AREA BY LATE IN THE AFTERNOON.
OTHERWISE...LOOK FOR INCREASING/THICKENING CLOUD COVER THROUGH THE
DAY WITH HIGHS TOPPING OFF IN THE LOWER 40S ACROSS NORTH CENTRAL
WI...TO THE LOWER 50S ACROSS PORTIONS OF NORTHEAST IA INTO FAR
SOUTHWEST WI.

PLAN ON RAIN TO SPREAD INTO THE AREA FRIDAY NIGHT AS THE LOW PUSHES
TOWARD SOUTHERN MN. ACROSS CLARK AND MAINLY TAYLOR COUNTY IN NORTH
CENTRAL WI...THERMAL PROFILES SUPPORT A MIX OF RAIN/SLEET/SNOW WITH
1 TO 2 INCHES OF SNOW ACCUMULATION POSSIBLE OVERNIGHT. THE HIGHEST
SNOW AMOUNTS ARE EXPECTED TO OCCUR NORTH OF HIGHWAY 64 IN TAYLOR
COUNTY. ALSO CANNOT RULE OUT ISOLATED POCKETS OF FREEZING RAIN
TOWARD MORNING AS SURFACE TEMPERATURES LOWER TO AROUND 32 DEGREES.
BELIEVE THIS WILL BE FAIRLY BRIEF THOUGH. ACROSS THE REST OF THE
AREA...RAIN IS EXPECTED WITH OVERNIGHT LOWS IN THE MIDDLE 30S TO
LOWER 40S.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 220 PM CDT THU APR 4 2013

LOW PRESSURE WILL CONTINUE TO TRACK EAST ACROSS SOUTHERN WI SATURDAY
WITH RAIN CONTINUING ACROSS MOST OF THE AREA. SOME MID-LEVEL
INSTABILITY ALSO INDICATED BY NAM WITH 2-5KM MUCAPE REACHING AROUND
350J/KG FOR SOME ISOLATED THUNDER. THIS LOOKS TO BE MAINLY ALONG AND
SOUTH OF I-90. OTHERWISE...A RESPECTABLE SLUG OF RAIN IN STORE FOR
AREAS MAINLY ALONG/NORTH OF I-94 WITH ANOTHER 1/4 TO 1/2 INCH ON TOP
OF WHAT FELL FRIDAY NIGHT. THIS WILL LIKELY CAUSE SOME HYDROLOGY
ISSUES ACROSS AREAS THAT HAVE A SNOWPACK YET ACROSS CENTRAL/NORTH
CENTRAL WI. MORE DETAIL IS GIVEN IN THE HYDROLOGY SECTION BELOW.

LOOK FOR THE RAIN TO COME TO AN END BY SATURDAY MIDNIGHT AS THE LOW
TRACK INTO THE GREAT LAKES REGION. COOLER AIR FILTERING IN ON THE
BACKSIDE OF THE LOW MAKE CAUSE THE RAIN TO MIX WITH SOME SNOW BEFORE
ENDING...BUT LITTLE IF ANY ACCUMULATION EXPECTED.

HIGH PRESSURE BUILDS IN OVERNIGHT SATURDAY NIGHT INTO SUNDAY FOR A
BRIEF DRY PERIOD. LOOK FOR LOWS SATURDAY NIGHT IN THE UPPER 20S TO
THE MIDDLE 30S...AND HIGHS ON SUNDAY IN THE 40S AND LOWER 50S.

GFS AND THE LATEST ECMWF/GEM BRING A WEAK MID-LEVEL TROUGH AND
SURFACE LOW ACROSS THE AREA SUNDAY NIGHT INTO MONDAY FOR ANOTHER
CHANCE OF PRECIPITATION. THIS LOOKS TO BE MAINLY A RAIN-MAKER...
HOWEVER THERMAL PROFILES MAY BE COOL ENOUGH NORTH OF I-94 FOR A MIX
OF RAIN/SNOW. LOWS SUNDAY NIGHT ARE EXPECTED TO DIP INTO THE 31-39
DEGREE RANGE WITH HIGHS ON MONDAY IN THE MIDDLE 40S TO MIDDLE 50S.

FOR TUESDAY THROUGH THURSDAY...04.12Z GFS AND 04.00Z ECMWF CONTINUE
TO BE AT ODDS WITH HANDLING OF JET ENERGY/UPPER LEVEL PATTERN. THE
GFS IS MORE PROGRESSIVE OVERALL WITH MORE PHASING WITH THE NORTHERN
STREAM. IT GENERATES STRONG CYCLOGENESIS OVER THE SOUTHERN PLAINS
TUESDAY AND TAKING THE LOW THROUGH SOUTHEAST WI WEDNESDAY AND
EVENTUALLY INTO EASTERN QUEBEC BY THURSDAY. MEANWHILE...THE ECMWF
MAINTAINS A MORE CUTOFF SOLUTION AT FIRST OVER CO/AZ ON WED...THEN
EVENTUALLY BRING THE LOW EAST/NORTHEAST INTO THE OHIO RIVER VALLEY
THURSDAY. BOTH MODELS DO BRING PRECIPITATION INTO THE AREA WITH THE
GFS PROVIDING MORE NORTHWARD EXTENT. MODEL CONSENSUS APPROACH YIELDS
FAIRLY GOOD PRECIPITATION CHANCES THROUGH THE PERIOD. APPEARS
PRECIPITATION TYPE MAY BE DIURNALLY DRIVEN WITH RAIN/SNOW MIX
MONDAY/TUESDAY/WEDNESDAY NIGHT AND RAIN DURING THE DAYTIME HOURS.
OTHERWISE...TEMPERATURES LOOK TO BE ON THE DOWN TREND THROUGH THE
WEEK WITH HIGH GOING FROM THE MIDDLE 40S TO MIDDLE 50S ON
TUESDAY...INTO THE UPPER 30S/MIDDLE 40S BY THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY)
ISSUED AT 1225 PM CDT THU APR 4 2013

THE COLD FRONT HAS PUSHED THROUGH KRST AND KLSE. EXPECT A WEST TO
NORTHWEST WIND BETWEEN 10 AND 18 KNOTS AT BOTH SITES THROUGH THE
AFTERNOON....THEN DIMINISHING THIS EVENING AND GRADUALLY COMING
AROUND THE SOUTHEAST BY FRIDAY MORNING. VFR CEILINGS WILL CLEAR
EARLY THIS AFTERNOON...WITH CLEAR SKIES THEN EXPECTED THROUGH THE
REMAINDER OF THE TAF PERIOD.

&&

.HYDROLOGY...
ISSUED AT 220 PM CDT THU APR 4 2013

LOOKING AT HYDROGRAPHS ACROSS THE AREA SHOWS RIVERS AND STREAMS
RUNNING WITHIN BANK FLOWS WITH A FEW HIGHER THAN NORMAL GIVEN THE
SNOW MELT. THE SYSTEM AFFECTING THE AREA FRIDAY NIGHT THROUGH
SATURDAY HAS THE POTENTIAL TO PRODUCE 1/2 TO 1 INCH OF RAINFALL OVER
PORTIONS OF THE AREA...MAINLY NORTH OF INTERSTATE 94. SOME OF THIS
LIQUID MAY GO INTO SOME SNOWFALL FRIDAY NIGHT ACROSS CLARK/TAYLOR
COUNTIES. HOWEVER...ANY SNOWFALL WILL CHANGE TO RAIN DURING THE DAY
SATURDAY. IN ADDITION...WARMING TEMPERATURES SATURDAY WILL MELT THE
FALLEN SNOW AND ALSO PRODUCE MELTING OF THE EXISTING SNOW
PACK. AT THIS TIME...IT APPEARS THE HIGHEST CONCENTRATION OF
RAINFALL AND LIQUID FROM SNOWMELT WILL OCCUR FROM WEST CENTRAL INTO
NORTH CENTRAL WISCONSIN. THIS WILL LIKELY HAVE A SIGNIFICANT IMPACT
ON RIVERS ACROSS THAT AREA SUCH AS THE BLACK...TREMPEALEAU...AND
BUFFALO RIVERS. OTHER AREA RIVERS AND STREAMS WILL ALSO LIKELY BE
IMPACTED BY RAINFALL AND SNOWMELT. STAY UP TO DATE ON LATER
FORECASTS AND STATEMENTS CONCERNING THIS WEEKENDS WEATHER SYSTEM.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...RABERDING
HYDROLOGY...DAS
Hazardous weather outlook, Apr 4, 5:19 AM CDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
519 AM CDT THU APR 4 2013

IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041>044-053>055-061-
051200-
ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-
FLOYD-GRANT-HOUSTON-HOWARD-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-
OLMSTED-RICHLAND-VERNON-WINNESHIEK-WINONA-
519 AM CDT THU APR 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY THOUGH SEVERE
WEATHER IS NOT ANTICIPATED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

NO ACTION NECESSARY AT THIS TIME.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

MNZ079-WIZ017-029-032>034-051200-
BUFFALO-CLARK-JACKSON-TAYLOR-TREMPEALEAU-WABASHA-
519 AM CDT THU APR 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA AND WEST CENTRAL TO NORTH CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STORM SYSTEM WILL MOVE INTO THE AREA FRIDAY NIGHT INTO SATURDAY
WITH PRECIPITATION LIKELY STARTING OFF AS A WINTRY MIX OR ALL SNOW.
SOME MINOR ACCUMULATIONS WILL OCCUR FRIDAY NIGHT BEFORE
TRANSITIONING OVER TO ALL RAIN BY SATURDAY MORNING.  RAINFALL
AMOUNTS OF A HALF INCH TO AN INCH MAY FALL ACROSS THE REGION WHICH
STILL HAS A DEEP SNOW PACK THAT HAS ANOTHER 2 TO 4 INCHES OF WATER
EQUIVALENT LOCKED UP IN IT.  THIS RAINFALL AND WARMER TEMPERATURES
MAY LEAD TO THIS SNOW PACK MELTING AND CAUSING SOME QUICK RISES ON
AREA RIVERS...PARTICULARLY ON SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

UPDATED SNOW WATER EQUIVALENTS AND SNOW DEPTHS WOULD BE APPRECIATED
TODAY AND TOMORROW.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

HALBACH

Nearby

River Flood Warnings in Minnesota, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.